# SDR UALA2011041501836

- Difficulty date: April 15, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 48,764 hours, 13,627 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58781
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOP AT FWD AFT LAV.  REPAIRED EEL LIGHT FEEDER CABLE, OPS GOOD.
